# SDR CHQA20120822322

- Difficulty date: August 22, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,096 hours, 25,700 cycles
- Engine: Allsn AE3007A
- Engine time: 22,325 hours, 19,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533827002
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A BLEND WAS FOUND ON THE LEFT FUSELAGE SKIN BETWEEN FRAME 53 AND FRAME 54 ON STRINGER 13L.  THE SKIN ON THE LEFT FUSELAGE BETWEEN FRAME 53 AND 54 ON STRINGER 13L WAS REPAIRED IN ACCORDANCE WITH SRM 53-24-01.
